# SDR HALA2021112300213

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 24,281 hours, 3,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 "EXIT" SIGN LENS MISSING AT CEILING LOCATION FOR 3L DOOR. CORRECTIVE ACTION: RPLD FWD "EXIT" SIGN LENS AT CEILING 3L DOOR. (7727117)
